Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 340, NWS North Platte, NE

August 1, 2013Arthur County, Keith County, Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 1, 2013, 8:26 PM MDT for Arthur County, Keith County, Perkins County, Nebraska. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2013, 8:26 PM MDT (02:26 UTC)
Expired
Aug 1, 2013, 9:15 PM MDT
In force
49 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Arthur County, NE, Keith County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 124 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 1, 2:59 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1701 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1701 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1985 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

594 
WUUS53 KLBF 020226
SVRLBF
NEC005-101-135-020315-
/O.NEW.KLBF.SV.W.0340.130802T0226Z-130802T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
826 PM MDT THU AUG 1 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
  KEITH COUNTY IN SOUTHWEST NEBRASKA...
  PERKINS COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 915 PM MDT

* AT 824 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LEMOYNE TO GRANT...AND MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ROSCOE...KEYSTONE...MADRID...ELSIE...PAXTON...SARBEN...GRAINTON...
  KINGSLEY DAM...BROGANVILLE...NEVENS AND BIG BALD HILL.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 115 AND 150.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 56 AND 118.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 126 AND 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4073 10194 4152 10193 4148 10140 4139 10140
      4139 10127 4073 10127
TIME...MOT...LOC 0226Z 276DEG 21KT 4129 10173 4079 10172

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
591 
WWUS53 KLBF 020245
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
945 PM CDT THU AUG 1 2013

NEC005-101-135-020315-
/O.CON.KLBF.SV.W.0340.000000T0000Z-130802T0315Z/
KEITH NE-PERKINS NE-ARTHUR NE-
845 PM MDT THU AUG 1 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ARTHUR...PERKINS AND KEITH COUNTIES UNTIL 915 PM MDT...

AT 843 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTHEAST OF LEMOYNE TO 5 MILES WEST OF
PAXTON TO 7 MILES SOUTHEAST OF MADRID...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ELSIE...PAXTON...SARBEN...GRAINTON...NEVENS AND BIG BALD HILL.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 115 AND 150.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 56 AND 118.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 126 AND 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4073 10194 4152 10193 4148 10140 4139 10140
      4139 10127 4073 10127
TIME...MOT...LOC 0245Z 272DEG 32KT 4140 10160 4111 10143
          4076 10146

HAIL...0.75IN
WIND...60MPH

$$

ROBERG
436 
WWUS53 KLBF 020311
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1011 PM CDT THU AUG 1 2013

NEC005-101-135-020321-
/O.EXP.KLBF.SV.W.0340.000000T0000Z-130802T0315Z/
KEITH NE-PERKINS NE-ARTHUR NE-
911 PM MDT THU AUG 1 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ARTHUR...PERKINS AND
KEITH COUNTIES WILL EXPIRE AT 1015 PM CDT/915 PM MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.  HOWEVER...GUSTY WINDS AND BRIEF HEAVY RAIN ARE STILL 
POSSIBLE.

LAT...LON 4073 10194 4152 10193 4148 10140 4139 10140
      4139 10127 4073 10127
TIME...MOT...LOC 0311Z 272DEG 32KT 4139 10129 4110 10112
          4075 10116

$$

ROBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 7:59 PM MDT, 27 minutes earlier.

Area forecast discussion, Aug 1, 7:59 PM MDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
859 PM CDT THU AUG 1 2013

.UPDATE...
ISSUED AT 853 PM CDT THU AUG 1 2013

SEVERE THREAT IS SHIFTING SOUTH WITH FOCUS MAINLY ALONG AND SOUTH
OF A LINE FROM NEAR ANTIOCH EAST TO THE CHAMBERS AREA...AS FRONTAL
BOUNDARY DROPS SOUTH. FORECAST UPDATED TO REMOVE SHERIDAN COUNTY
EAST TO BOYD AND HOLT COUNTIES FROM TORNADO WATCH 454. REMAINDER
OF THE WATCH CONTINUES THROUGH 10 PM CDT.

UPDATE ISSUED AT 723 PM CDT THU AUG 1 2013

THUNDERSTORMS CONTINUE TO DEVELOP IN UNSTABLE AIRMASS. THE WARM
FRONT IS THE MAIN FOCUS AT THIS TIME WITH ADDITIONAL THUNDERSTORMS
DEVELOPING OVER THE SOUTHERN PANHANDLE THAT WILL MOVE SOUTHEAST
THIS EVENING. SEVERE THUNDERSTORM WATCH NUMBER 457 EXTENDED TO
INCLUDE ALL OF SOUTHWEST NEB.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 321 PM CDT THU AUG 1 2013

ABBREVIATED FORECAST DISCUSSION DUE TO ONGOING CONVECTION ACROSS
NORTHERN AND NORTH CENTRAL NEBRASKA.  SCATTERED TO NUMEROUS
AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
SPREAD TO THE SOUTHEAST AS AMPLE INSTABILITY WORKS IN CONJUNCTION
WITH VARIOUS BOUNDARIES AND MORE THAN SUFFICIENT SHEAR. AND WHEN
COMBINED WITH STEEP LOW-MID LEVEL LAPSE RATES...SUPERCELLS CAPABLE
OF LARGE HAIL AND DAMAGING WINDS ARE EXPECTED ACROSS MUCH OF THE
FORECAST AREA.  ISOLATED TORNADOES ARE A CONCERN AS
WELL...ESPECIALLY INVOF ANY BOUNDARY WHERE LOW WIND PROFILES ARE
VEERING /NORTH AND NORTHWESTERN NEBRASKA AND FROM EARLIER
CONVECTION/.  HEAVY RAINFALL IS A CONCERN...WITH PWATS ALREADY ABOVE
1.50" ACROSS NORTH CENTRAL NEBRASKA...QUICK STORM MOTION MAY LIMIT
ACCUMULATIONS HOWEVER.  ADDITIONAL DEVELOPMENT WILL BE POSSIBLE ON
FRIDAY...AND AGAIN AMPLE INSTABILITY WITH FAVORABLE SHEAR PROFILES
WILL LEAD TO A RISK OF SEVERE STORMS...ESPECIALLY ACROSS NORTH
CENTRAL NEBRASKA.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 321 PM CDT THU AUG 1 2013

30 POPS FORECAST FRIDAY NIGHT AS SURFACE LOW PRESSURE TO BECOME
CENTERED IN FAR NW KANSAS EARLY EVENING. THIS WILL RESULT IN AN
INVERTED TROUGH EXTENDING NW INTO NWRN NEBR AND A WARM FRONT ALONG
INTERSTATE 80. STORM SHOULD DEVELOP NEAR AND NORTH OF THESE
BOUNDARIES AND SAG SOUTH OVERNIGHT.

FOR SATURDAY COOLER HIGH PRESSURE WILL BUILD IN WITH NORTHEAST
WINDS AND HIGHS IN THE UPPER 70S. INCREASING CHANCES THROUGH THE
DAY AND OVERNIGHT. FAVORED THE NAM AND ECMWF WHICH KEEP CLOSE TO
PREVIOUS FORECAST FOR POPS WHILE THE GFS KEEP SATURDAY MAINLY DRY
WITH LOW CHANCES SATURDAY NIGHT.

FOR SUNDAY AND BEYOND...A SEMI STATIONARY FRONT FORECAST TO REMAIN
JUST SOUTHWEST AND SOUTH OF AREA. A FLATTENED RIDGE TO OUR WEST
WILL BRING A SLIGHT NORTHWEST FLOW PATTERN WITH BOUNDARY LAYER AND
MID LEVEL MOISTURE ELEVATED ACROSS THE REGION EACH DAY.
THUNDERSTORMS CHANCES TO REMAIN FAVORABLE THROUGH THE EXTENDED
WITH DAILY CHANCES REACHING 30 TO 40 PERCENT. THE GFS/ECMWF AND
GEM MODELS IN FAIR AGREEMENT ON THIS. WITH PROXIMITY OF SURFACE
FRONT AND ENHANCED POPS...TEMPERATURES TO RANGE BELOW NORMAL
THROUGH THE EXTENDED WITH HIGHS FROM THE UPPER 70S TO LOWER 80S
MOST DAYS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 630 PM CDT THU AUG 1 2013

MODELS IN GOOD AGREEMENT WITH FRONTAL BOUNDARY DROPPING SOUTH
SOUTHEAST WILL REMAIN THE FOCUS FOR THUNDERSTORM DEVELOPMENT
TONIGHT. VISUAL FLIGHT RULES OUTSIDE STORM DEVELOPMENT ALTHOUGH
CEILINGS AND VISIBILITY WILL BE DROPPING OVERNIGHT IN THE KVTN
TERMINAL FOR MARGINAL VISUAL FLIGHT RULES.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...KECK
SHORT TERM...JACOBS
LONG TERM...ROBERG
AVIATION...KECK
Hazardous weather outlook, Aug 1, 3:09 PM MDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
409 PM CDT THU AUG 1 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-022115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
409 PM CDT THU AUG 1 2013 /309 PM MDT THU AUG 1 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORM DEVELOPMENT
ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING.
ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE
QUICKLY AND WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND
DAMAGING WINDS...AND ALSO ISOLATED TORNADOES. THUNDERSTORMS WILL
BECOME MORE WIDESPREAD THROUGH THE EVENING HOURS...AND SEVERE
WEATHER IS POSSIBLE THROUGH THE EVENING AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS AGAIN A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY IN
CENTRAL...NORTH CENTRAL AND NORTHWEST NEBRASKA. A FRONT WILL SAG
SOUTH ACROSS NEBRASKA FRIDAY AFTERNOON AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG THE FRONT.

AFTER FRIDAY...THERE IS A POSSIBILITY OF THUNDERSTORMS EACH DAY
THROUGH THE MIDDLE OF NEXT WEEK AS A FRONT CONTINUES STALLED ON
THE CENTRAL PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER MOST OF WESTERN AND
NORTH CENTRAL NEBRASKA THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KAR

In the hours before

Local storm report, Aug 1, 7:40 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
840 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     4 N CHAPPELL            41.15N 102.47W
08/01/2013  E60 MPH          DEUEL              NE   TRAINED SPOTTER

&&

MARTIN
Special weather statement, Aug 1, 7:40 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
840 PM CDT THU AUG 1 2013

NEZ038-020230-
CUSTER NE-
840 PM CDT THU AUG 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CUSTER COUNTY UNTIL
930 PM CDT...

AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTH OF
DUNNING TO ANSELMO...AND MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ANSELMO...
  VICTORIA SPRINGS STATE RECREATION AREA...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 247 AND 263.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Aug 1, 7:45 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
845 PM CDT THU AUG 1 2013

NEZ038-020230-
CUSTER NE-
845 PM CDT THU AUG 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CUSTER COUNTY UNTIL 930
PM CDT...

AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MERNA...OR 8 MILES NORTHWEST OF BROKEN
BOW...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF CENTRAL CUSTER COUNTY.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 267 AND 275.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 267 AND 273.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Aug 1, 7:51 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
851 PM CDT THU AUG 1 2013

NEZ038-059-020230-
CUSTER NE-LINCOLN NE-
851 PM CDT THU AUG 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND SOUTHWESTERN
CUSTER COUNTIES UNTIL 930 PM CDT...

AT 847 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF BRADY...OR 16 MILES SOUTH
OF ARNOLD...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ETNA...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Local storm report, Aug 1, 8:07 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
907 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             14 NNE BRADY            41.21N 100.26W
08/01/2013  E1.50 INCH       LINCOLN            NE   PUBLIC

&&

BTAYLOR
Special weather statement, Aug 1, 8:19 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
919 PM CDT THU AUG 1 2013

NEZ058-069-070-020300-
CHASE NE-HAYES NE-PERKINS NE-
819 PM MDT THU AUG 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PERKINS...WESTERN HAYES
AND CHASE COUNTIES UNTIL 900 PM MDT/1000 PM CDT/...

AT 815 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GRANT TO 8 MILES
NORTHWEST OF IMPERIAL TO 10 MILES EAST OF ALVIN...AND MOVING EAST AT
30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  IMPERIAL...
  CHAMPION...
  ENDERS RESERVOIR STATE RECREATION AREA...
  ENDERS...
  WAUNETA...
  WANAMAKER STATE WILDFIRE MANAGEMENT AREA...
  CHURCH GROVE CAMPGROUND...
  CENTER DAM CAMPGROUND...
  AREA A CAMPGROUND...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 62.

ROBERG

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 6:04 PM MDTTornado WarningLBFCherry, Grant, Hooker26 min
Aug 1, 6:25 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry50 min
Aug 1, 6:28 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan62 min
Aug 1, 6:33 PM MDTTornado WarningLBFCherry, Hooker27 min
Aug 1, 6:52 PM MDTSevere Thunderstorm WarningLBFCuster, Logan38 min
Aug 1, 7:01 PM MDTSevere Thunderstorm WarningLBFHooker44 min
Aug 1, 7:03 PM MDTSevere Thunderstorm WarningLBFCuster42 min
Aug 1, 7:05 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden40 min
Aug 1, 7:15 PM MDTSevere Thunderstorm WarningLBFCuster45 min
Aug 1, 7:24 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln51 min
Aug 1, 7:29 PM MDTSevere Thunderstorm WarningLBFGarden61 min
Aug 1, 7:43 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith, Perkins47 min
Aug 1, 7:58 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln47 min
Aug 1, 8:01 PM MDTAreal Flood AdvisoryLBFCuster6 hr
Aug 1, 8:18 PM MDTTornado WarningLBFCuster27 min
Aug 1, 8:57 PM MDTSevere Thunderstorm WarningLBFLincoln48 min
Aug 1, 9:24 PM MDTSevere Thunderstorm WarningLBFLincoln66 min
Aug 1, 9:25 PM MDTAreal Flood AdvisoryLBFCuster, Lincoln, Logan6 hr
Aug 1, 9:51 PM MDTAreal Flood AdvisoryLBFLincoln6 hr
Aug 1, 10:11 PM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.